Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

On Lie algebras of type $E_6$


Author: J. C. Ferrar
Journal: Bull. Amer. Math. Soc. 73 (1967), 151-155
DOI: https://doi.org/10.1090/S0002-9904-1967-11693-8
MathSciNet review: 0207781
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. R. T. Barnes, On derivation algebras and Lie algebras of prime characteristic, Doctoral Dissertation, Yale University, New Haven, Conn., 1963.
  • 2. Elie Cartan, Les groupes réels simples, finis et continus, Ann. Sci. École Norm. Sup. (3) 31 (1914), 263–355 (French). MR 1509178
  • 3. Claude Chevalley and R. D. Schafer, The exceptional simple Lie algebras 𝐹₄ and 𝐸₆, Proc. Nat. Acad. Sci. U. S. A. 36 (1950), 137–141. MR 0034378
  • 4. Hans Freudenthal, Beziehungen der 𝐸₇ und 𝐸₈ zur Oktavenebene. I, Nederl. Akad. Wetensch. Proc. Ser. A. 57 = Indagationes Math. 16 (1954), 218–230 (German). MR 0063358
  • 5. David Hertzig, Forms of algebraic groups, Proc. Amer. Math. Soc. 12 (1961), 657–660. MR 0125181, https://doi.org/10.1090/S0002-9939-1961-0125181-4
  • 6. N. Jacobson, Forms of algebras, Some Recent Advances in the Basic Sciences, Vol. 1 (Proc. Annual Sci. Conf., Belfer Grad. School Sai., Yeshiva Univ., New York, 1962-1964) Belfer Graduate School of Science, Yeshiva Univ., New York, 1966, pp. 41–71. MR 0214628
  • 7. Martin Kneser, Galois-Kohomologie halbeinfacher algebraischer Gruppen über 𝔭-adischen Körpern. II, Math. Z. 89 (1965), 250–272 (German). MR 0188219, https://doi.org/10.1007/BF02116869
  • 8. G. Seligman, On the split exceptional Lie algebra E7, Mimeographed notes, Yale University, New Haven, Conn.,
  • 9. J. Tits, Algebras alternatives, algebres de Jordan et algebres de Lie exceptionelles, (Summary of an Article in preparation).


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1967-11693-8